Trivial stable structures with non-trivial reducts

David Evans

Research output: Contribution to journalArticle

6 Citations (Scopus)
10 Downloads (Pure)


A new viewpoint is offered on some of the generic structures constructed using Hrushovski's predimensions and it is shown that they are natural reducts of quite straightforward trivial, one-based stable structures.
Original languageEnglish
Pages (from-to)351-363
Number of pages13
JournalJournal of the London Mathematical Society
Issue number2
Publication statusPublished - 2005

Cite this